On the cardinality of some powersets
Emerging
1
Citations0
Refs1978
Year
Search Works
Work Details
- DOI 10.1007/bf02843861
- OpenAlex ID W2002177687
- Type Article
- Language IT
- Published 01 Jan 1978
- Volume 27 (1)
- Pages 5–8
- Source Rendiconti del Circolo Matematico di Pal…
- Publisher Springer Science+Business Media
- Countries 1
- Institutions 1
- Added 10 Oct 2025
- Updated 21 Aug 2026
External Links
MENU
0
On the cardinality of some powersets
Article 1978 IT
1
Citations
0
References
1
Authors
0.00
FWCI
Topics
Keywords
Authors & Affiliations
1 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Alexander Abian Corresponding | Iowa State University (US) | — |
Related Works
10Data: OpenAlex